Advertisement

Applied Mathematics and Mechanics

, Volume 22, Issue 9, pp 1057–1063 | Cite as

Computation formulas of generalized inverse Padé approximants using for solution of integral equations

  • Gu Chuan-qing
  • Li Chun-jing
Article

Abstract

For the generalized inverse function-valued Padé approximants, its intact computation formulas are given. The explicit determinantal formulas for the denominator scalar polynomials and the numerator function-valued polynomials are first established. A useful existence condition is given by means of determinant form.

Key words

Padé approximant determinantal formula existence integral equation 

CLC number

O241.83 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Graves-Morris P R. Solution of integral equations using generalized inverse, function-valued Padé approximants [J].J Comput Appl Math, 1990,32(1):117–124.zbMATHMathSciNetCrossRefGoogle Scholar
  2. [2]
    Chisholm J S R. Solution of integral equations using Padé approximants [J].J Math Phys, 1963,4 (12):1506–1510.zbMATHMathSciNetCrossRefGoogle Scholar
  3. [3]
    Graves-Morris P R, Jenkins C D. Vector valued rational interpolants III [J].Constr Approx, 1986,2(2):263–289.zbMATHMathSciNetCrossRefGoogle Scholar
  4. [4]
    GU Chuan-qing. Generalized inverse matrix valued Padé approximants [J].Numer Sinica, 1997,19 (1):19–28. (in Chinese)MathSciNetGoogle Scholar
  5. [5]
    GU Chuan-qing. Thiele-type and Largrange-type generalized inverse rational interpolation for rectangular complex matrices [J].Linear Algebra Appl, 1999,295(1):7–30.MathSciNetCrossRefGoogle Scholar
  6. [6]
    Baker G A.The Numerical Treatment of Integral Equations [M]. Oxford: Oxford Univ Press, 1978.Google Scholar
  7. [7]
    Sloan I H. Improvement by iteration for compact operator equations [J].Math Comp, 1976,30(4): 758–764.zbMATHMathSciNetCrossRefGoogle Scholar

Copyright information

© Editorial Committee of Applied Mathematics and Mechanics All rights reserved 1980

Authors and Affiliations

  • Gu Chuan-qing
    • 1
  • Li Chun-jing
    • 2
  1. 1.Department of MathematicsShanghai UniversityShanghaiP R China
  2. 2.Department of MathamaticsTongji UniversityShanghaiP R China

Personalised recommendations